American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(13D10) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Wendy Lowen. Algebroid prestacks and deformations of ringed spaces. Trans. Amer. Math. Soc. 360 (2008) 1631-1660. MR 2357708.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] J. P. Pridham. Deformations of schemes and other bialgebraic structures. Trans. Amer. Math. Soc. 360 (2008) 1601-1629. MR 2357707.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Wendy Lowen and Michel Van den Bergh. Deformation theory of abelian categories. Trans. Amer. Math. Soc. 358 (2006) 5441-5483. MR 2238922.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Jan O. Kleppe. Maximal families of Gorenstein algebras. Trans. Amer. Math. Soc. 358 (2006) 3133-3167. MR 2216262.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Runar Ile. Change of rings in deformation theory of modules. Trans. Amer. Math. Soc. 356 (2004) 4873-4896. MR 2084403.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Phillip Griffith. Induced formal deformations and the Cohen-Macaulay property. Trans. Amer. Math. Soc. 353 (2001) 77-93. MR 1675194.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Allan Adler and Pradeep Shukla. Formal moduli of modules over local $k$-algebras . Trans. Amer. Math. Soc. 337 (1993) 143-158. MR 1091702.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Bernd Ulrich. Sums of linked ideals . Trans. Amer. Math. Soc. 318 (1990) 1-42. MR 964902.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Andrew R. Kustin and Matthew Miller. Deformation and linkage of Gorenstein algebras . Trans. Amer. Math. Soc. 284 (1984) 501-534. MR 743730.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Joseph Becker, J. Denef and L. Lipshitz. The approximation property for some $5$-dimensional Henselian rings . Trans. Amer. Math. Soc. 276 (1983) 301-309. MR 684510.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1